# SDR DL757954281

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Part number: 08163069401
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, F/C EMERGENCY FLOOR TRACK DAMAGED.  C/A REPLACED FIRST SECTION ON FIRST CLASS FLOOR TRACK, CKS OK.
